# SDR REXA2021050600297

- Difficulty date: May 1, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 34,807 hours, 34,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 4656005Z503DAL
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER 9G BULKHEAD HAS 6EA AREAS OF DAMAGE AROUND PUTTED INSERTS	REPAIRED CENTER 9G BULKHEAD IAW MHIRJ ENGINEERING ORDER CL-600-2B19-53-L06719 REV IR, DATED 4/15/2021.
